# SDR SWAA2024072214675

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8778Q
- Make and model: Boeing 737-8
- Aircraft serial: 67513
- Aircraft time: 6,157 hours, 3,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EMERGENCY EXIT LIGHT IS INOP<[01] RELAMPED PER AMM 33-51-04. OP CHECK GOOD.
